Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An inversion theorem for Hankel transforms

Author: Alan L. Schwartz
Journal: Proc. Amer. Math. Soc. 22 (1969), 713-717
MSC: Primary 44.30
MathSciNet review: 0243294
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton Univ. Press, Princeton, N. J., 1949. MR 0031582 (11:173d)
  • [2] Erdélyi et al, Tables of integral transforms, Vol. II, McGraw-Hill, New York, 1953.
  • [3] I. I. Hirschman, Jr., Variation diminishing Hankel transforms, J. Analyse Math. 8 (1960/1961), 307-336. MR 0157197 (28:433)
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, London, 1959.
  • [5] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, London, 1966. MR 1349110 (96i:33010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.30

Retrieve articles in all journals with MSC: 44.30

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society